Counting rational points on cubic hypersurfaces

Browning TD. 2007. Counting rational points on cubic hypersurfaces. Mathematika. 54(1–2), 93–112.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Abstract
Let X ⊂ ℙN be a geometrically integral cubic hypersurface defined over ℚ, with singular locus of dimension at most dim X - 4. The main result in this paper is a proof of the fact that X(ℚ) contains OεX,(BdimX+ε) points of height at most B.
Publishing Year
Date Published
2007-12-21
Journal Title
Mathematika
Volume
54
Issue
1-2
Page
93 - 112
IST-REx-ID
220

Cite this

Browning TD. Counting rational points on cubic hypersurfaces. Mathematika. 2007;54(1-2):93-112. doi:10.1112/S0025579300000243
Browning, T. D. (2007). Counting rational points on cubic hypersurfaces. Mathematika. University College London. https://doi.org/10.1112/S0025579300000243
Browning, Timothy D. “Counting Rational Points on Cubic Hypersurfaces.” Mathematika. University College London, 2007. https://doi.org/10.1112/S0025579300000243.
T. D. Browning, “Counting rational points on cubic hypersurfaces,” Mathematika, vol. 54, no. 1–2. University College London, pp. 93–112, 2007.
Browning TD. 2007. Counting rational points on cubic hypersurfaces. Mathematika. 54(1–2), 93–112.
Browning, Timothy D. “Counting Rational Points on Cubic Hypersurfaces.” Mathematika, vol. 54, no. 1–2, University College London, 2007, pp. 93–112, doi:10.1112/S0025579300000243.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar